# SDR CA060623001

- Difficulty date: June 20, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,490 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Assy
- Part number: 1216001
- Condition: Sheared
- Location: Flap Xmsn
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PRE-DEPARTURE CHECK PILOTS NOTED THAT THE RH FLAP WAS NOT RESPONDING TO DOWN SELECTION, LH FLAP MOVEMENT WAS NORMAL. MAINTENANCE CONFIRMED THE SNAG AND T/S REVEALED THE RH FLAP TRANSMISSION WAS NOT DRIVING THE FLAP, FLAP MOTOR AND DRIVE CABLES WERE CHECKED SERVICEABLE. REPLACED RH FLAP TRANSMISSION,FLAPS RIGGED PER PIPER MM AND AIRCRAFT DISPATCHED.
